Communications in Mathematical Analysis

Variational Inequality with Evolutional Curl Constraint in a Multi-Connected Domain

Junichi Aramaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a system of quasilinear parabolic type equations involving operator curl associated with the Maxwell equations in a multi-connected domain. The paper is a continuation of the author's previous paper. We deal with a variational inequality with curl constraint. It is an extension of the results of Miranda et al. for $p$-curl system.

Article information

Commun. Math. Anal., Volume 20, Number 1 (2017), 1-26.

First available in Project Euclid: 17 May 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35A02: Uniqueness problems: global uniqueness, local uniqueness, non- uniqueness 35K59: Quasilinear parabolic equations 35K61: Nonlinear initial-boundary value problems for nonlinear parabolic equations 35K67: Singular parabolic equations

variational inequality curl constraint $p$-curl system the Maxwell equations multi-connected domain


Aramaki, Junichi. Variational Inequality with Evolutional Curl Constraint in a Multi-Connected Domain. Commun. Math. Anal. 20 (2017), no. 1, 1--26.

Export citation